# SDR JGVR20180830001

- Difficulty date: August 30, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 6,269 hours, 5,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 155.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AND BLENDED CORROSION ON THE EXTERNAL FUSELAGE SKIN BETWEEN THE MAIN CABIN DOOR AND THE AFT COCKPIT WINDOW AT APPROXIMATELY WL 149 AND FS 155.5. BLENDED CORRODED AREA, PERFORMED NDT AND REPORTED FOR DISPOSITION. FABRICATED EXTERNAL REPAIR DOUBLERS, TREATED ALL METAL, PRIMED AND INSTALLED REPAIR DOUBLERS IAW ENGINEERING ORDER APPROVED BY FAA FORM 8110-3.
